Announcement

Collapse
No announcement yet.

Elmiron and Joint Pain?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • martyg
    replied
    Re: Joint pain also

    I was taking the starting dose of Elmiron and was dizzy. My doctor assured me it could not be the Elmiron and insisted I go back on it as I had stopped taking it. I went back on it, passed out and got a concussion. All meds have side effects and some affect people differently. I would research it and question it and then make a decision on continuing the medication. I can't take statin drugs due to muscle pain and weakness.

    Leave a comment:


  • sushi100
    replied
    Originally posted by sweetums263 View Post
    Hi I am new to this forum. I have been diagnosed with IC for about 3 months now and I have also been on Elmiron and receiving Elmiron/sodium bicarb/lidocaine instills as well and I started having this weird muscular/tendon/joint pain after I started taking the medication and it is primarily on my right side. It has subsided a little bit now but I still have pain in my right, knee, hip, ankles and feet. It feels like this is a very bizarre phenomenon seeing as the doctor could not really attribute it to anything. It gets worse when I increase physical activity. I don't know for sure if the Elmiron is to blame but it sure seems like a strange coincidence.
    I have the same symptoms... i take Elmiron since 5 weeks and i have a pain in my arms, my shoulders and my hands.

    I'm very anxious with that!

    Do you know if Elmiron can cause this?

    Leave a comment:


  • Angelhrt
    replied
    Originally posted by tillysav
    I have been on Elmiron 6 weeks. Can Elmiron cause joint pain? If so, should you stop taking it?

    I began to have joint pain in my hand and when I told my doctor he said stop the Elmiron for two weeks then start it again.

    I'm scared to death to stop Elmiron! It has help me so much and I'm finally getting better! Why would he want me to stop my Elmiron? I spoke with his nurse and was unable to ask him directly.

    Does anyone know anything about Elmiron and Joint Pain? What could Elmiron possible do to my joints and would it be worse than the IC?

    The pain bladder was horrible (and everything that goes with it). So afraid that pain will come back if I stop Elmiron.

    What to do...
    I have been having pain in my hands as well and knees. But I believe it is all associated with the IC. I researched it and found that IC is one of several diseases and joint pain is accompanied with the IC. Hopefully you wont begin to experience the vaginal pain. That hurts like hell too.

    Leave a comment:


  • swarr
    replied
    Foot Pain Better

    I just wanted to update everyone on my feet problem. My feet hurt so bad that I dreaded getting out of bed every morning. I thought it was the elmiron. I would have bet money on it. Well, you know the podiatrist I went to last week added an arch support (as I have very high arches) and what do you know my feet feel GREAT! I have spent 5 months of foot pain and thought I would just have to live with it because I needed the elmiron.

    If you are having ankle pain or leg knee etc. I would check out whats on your feet.:woohoo: :woohoo:

    Leave a comment:


  • StephanieS
    replied
    Joint pain and elmiron

    My joint and muscle pain was out of control. I felt like the day after you work out when you have been a couch potato for a long time. Plus the cramps in my bowels were crazy bad. I had to go off and went on DMSO but that only had temporary relief after 6 sessions then a month later and wham am in emerg again.

    Leave a comment:


  • swarr
    replied
    This is very interesting. I thought my feet pain was caused by the elmiron. I went to a foot dr. last week and he gave me orthodics for my shoes. HA
    I am trying to reduce my dosage and go on cystoprotek instead.

    Leave a comment:


  • Allylou
    replied
    muscle pain and elmiron

    here's another website showing myalgia and arthralgia as side effects. http://www.janssen-ortho.com/JOI/pdf.../Elmiron_E.pdf

    Leave a comment:


  • Allylou
    replied
    A connection to joint pain!

    I found these two side effects listed on a website, and my family doctor found it in her resources as well
    Musculoskeletal: myalgia, arthralgia.
    Another one I found list that I was experiencing is paresthesia (neurological).

    Myalgia: Pain in a muscle; or pain in multiple muscles. Myalgia means muscle pain. There are many specific causes of various types of myalgia. Myalgia can be temporary or chronic. Myalgia can be a result of a mild conditions, such as a virus infection, or from a more serious illness. Examples include epidemic myalgia and polymyalgia rheumatica.

    Definition of Arthralgia

    Arthralgia: Pain in the joints. There are many possible causes of pain in a joint. The Greek "algos" means "pain."

    Paresthesia or paraesthesia (paraesthesia in British English) is a sensation of tingling, pricking, or numbness of a person's skin with no apparent long-term physical effect, more generally known as the feeling of pins and needles.

    Here's the website with side effects. I notice that not all websites have these listed as side effects

    http://canadadrugs.rxcarecanada.com/...prodid=ELMIRON

    Leave a comment:


  • SLP53ICIB
    replied
    Joint pain also

    This thing about joint pain and Elmiron keeps coming up ......I felt that way after I started Elmiron. I've been taking one pill a day since last April. If I take more than that my IBS symptoms kick in and I have diarhea. I take the Elmiron out of the capsule in a little water. Every time I start to think Elmiron is not helping , then I start to feel better for a while. Then if I start my period or get sisck or have a family crisis I start having more symptoms. I can't decide whether to start something else- like a natural product. This is one weird disease.

    Susan

    Leave a comment:


  • Allylou
    replied
    I am experiencing joint pain, achiness, and morning stiffness. Its fairly new and so is taking Elmiron (5 months). I work out three times a week (weight training) and recently started running/jogging 3 km 3 times a week. I thought it would help but I seem to be worse. I am going to check with my uro for a connection.

    I will post if I hear anything about Elmiron and joint pain.

    Leave a comment:


  • laurarankel
    replied
    to carolyneo

    the issues you are describing...feeling like you have the flu even though you don't, muscles stiffness even though you haven't worked out, definitely sound like fibro. it typically runs hand in hand with IC in many cases. i would check with your doc and see if they will refer you to a good rheumatologist.

    hang in there.

    Leave a comment:


  • sweetums263
    replied
    joint/muscle pain with elmiron??

    Hi I am new to this forum. I have been diagnosed with IC for about 3 months now and I have also been on Elmiron and receiving Elmiron/sodium bicarb/lidocaine instills as well and I started having this weird muscular/tendon/joint pain after I started taking the medication and it is primarily on my right side. It has subsided a little bit now but I still have pain in my right, knee, hip, ankles and feet. It feels like this is a very bizarre phenomenon seeing as the doctor could not really attribute it to anything. It gets worse when I increase physical activity. I don't know for sure if the Elmiron is to blame but it sure seems like a strange coincidence.

    Leave a comment:


  • marsi4
    replied
    That sounds like arthritis. I started having joint pain on my hands as well since last year and went to a rhumatologist recently and was told it may very well be osteo-arthritis. I was prescribed celebrex. I haven't started taking it yet but I'll let you know if it helps. I'm almost certain that it has nothing to do with elmiron.

    Marsi4

    Leave a comment:


  • Pattiepooh
    replied
    wow I have this problem too its in my lert ankle and hip,my right elbow and my left wrist...I thought I was losing it...

    Leave a comment:


  • carolynyeo
    replied
    Yes I am always tired...and achy like I have the flu...I am so sick of telling people because everyone acts like Im not sick....

    Leave a comment:

Working...
X